Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 9183135, 3 pages
http://dx.doi.org/10.1155/2016/9183135
Research Article

On a Numerical Radius Preserving Onto Isometry on

Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea

Received 17 August 2016; Accepted 25 September 2016

Academic Editor: Ajda Fošner

Copyright © 2016 Sun Kwang Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. F. Bonsall and J. Duncan, Numerical Ranges I, vol. 2 of Lecture Notes in Mathematics, London Mathematical Society, Cambridge, UK, 1971.
  2. F. F. Bonsall and J. Duncan, Numerical Ranges II, London Mathematical Society Lecture Note Series 10, Cambridge University Press, Cambridge, Uk, 1973. View at MathSciNet
  3. L. A. Harris, “The numerical range of holomorphic functions in Banach spaces,” The American Journal of Mathematics, vol. 93, pp. 1005–1019, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C.-K. Li, “A survey on linear preservers of numerical ranges and radii,” Taiwanese Journal of Mathematics, vol. 5, no. 3, pp. 477–496, 2001. View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. J. Pellegrini, “Numerical range preserving operators on a Banach algebra,” Polska Akademia Nauk. Instytut Matematyczny. Studia Mathematica, vol. 54, no. 2, pp. 143–147, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-T. Chan, “Numerical radius perserving operators on B(H),” Proceedings of the American Mathematical Society, vol. 123, no. 5, pp. 1437–1439, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. K. Kim and H. J. Lee, “Uniform convexity and Bishop-Phelps-Bollobás property,” Canadian Journal of Mathematics, vol. 66, no. 2, pp. 373–386, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Boyko, V. Kadets, M. Martín, and D. Werner, “Numerical index of Banach spaces and duality,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 142, no. 1, pp. 93–102, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Finet, M. Martín, and R. Payá, “Numerical index and renorming,” Proceedings of the American Mathematical Society, vol. 131, no. 3, pp. 871–877, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. V. Kadets, M. Martn, and R. Payá, “Recent progress and open questions on the numerical index of Banach spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, Serie A: Matemáticas, vol. 100, pp. 155–182, 2006. View at Google Scholar
  11. M. Martín, J. Merí, M. Popov, and B. Randrianantoanina, “Numerical index of absolute sums of Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 207–222, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. Boyko, V. Kadets, M. Martín, and J. Merí, “Properties of lush spaces and applications to Banach spaces with numerical index 1,” Studia Mathematica, vol. 190, no. 2, pp. 117–133, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus